# SDR YENA2020031610228

- Difficulty date: March 11, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N508JL
- Make and model: Airbus A320-232
- Aircraft serial: 1257
- Aircraft time: 70,753 hours, 26,067 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"DURING HEAVY MAINTENANCE, CRACK INDICATION ON FR 68 AFT DOOR, RH SIDE, AFT UPPER CORNER, BTW STRG8 AND STGR9 WEB JOINT TO DOOR FRAME. LENGTH 0.700 IN; REF AEROMAN NR W/O#2020-82/1 WCC# 2020-79124 PERFORMED REPAIR ON FR 68 AFT DOOR RH SIDE BTW STR 8 AND STR 9 IAW A320 SRM 53-41-12-300-012 THIS CATEGORY ""B"" REPAIR MUST BE INSPECTED 57,700FC FH NOT RELEVANT FROM ADL/REPAIR EMBODIMENT AND SUBSEQUENT INSPECTIONS AT 2,600FC IAW A321 SRI 53-41-12 TABLE 001 MDDR# 416708 ASSIGNED MCC NOTIFIED"
